# SDR QXEA2023082800119

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 11,334 hours, 7,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041D
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PHOTOLUMINESCENT INDICATOR STRIP AT SEAT 1A HAS MIGRATED AFT IN THE TRACK. REMOVED AND REPOSITION PHOTO LUMINESCENT INDICATOR STRIP LIGHT REF. E-175 AMM TASK #33-50-21-000-801-A, AND 33-50-21-400-801-A.
